Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

On birth control pills. Pain in the ovaries. Not pregnant. Is this normal?

Why would ovaries hurt in the middle of my cycle? I m on my last week for birth control now and for some reason they ve been hurting on and off all day and the pain is worse now. I use condoms during intercourse, I m super careful with it so I can t be pregnant . I have been diagnosed with some disorder but the birth control is suppose to help delay bad symptoms. Usually when I get this pain its after I forgot to take one pill one day then continue on with the pills like I m supposed to but I haven t forgotten a pill in a couple months. What do I do? What s wrong with me?
Asked On : Thu, 17 May 2012
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
While taking birth control pills it is normal to have a mild pain in the ovaries due to the influence of hormones that you are taking.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Sat, 12 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor